Pacific Journal of Mathematics

Infinite games and special Baire space extensions.

M. R. Krom

Article information

Source
Pacific J. Math., Volume 55, Number 2 (1974), 483-487.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102910982

Mathematical Reviews number (MathSciNet)
MR0377827

Zentralblatt MATH identifier
0308.54006

Subjects
Primary: 54E99: None of the above, but in this section
Secondary: 02K30

Citation

Krom, M. R. Infinite games and special Baire space extensions. Pacific J. Math. 55 (1974), no. 2, 483--487. https://projecteuclid.org/euclid.pjm/1102910982


Export citation

References

  • [1] J. M. Aarts and D. J. Lutzer, Pseudo-completeness and the product of Baire spaces, Pacific J. Math., 48 (1973), 1-10.
  • [2] R. Brown, Elements of Modern Topology, McGraw-Hill, London, 1968.
  • [3] G. Choquet, Lectureson analysis.Vol. I: Integrationand Topological Vector Spaces, Benjamin, New York, 1969.
  • [4] P. Fletcher and W. R. Lindgren, A note on spaces of second category, Archiv der Math., 24 (1973), 186-187.
  • [5] M. C. Gemignani, ElementaryTopology, Addison-Wesley, Reading, 1972.
  • [6] J. L. Kelley, General Topology, D. Van Nostrand Company, Inc., New York, 1955.
  • [7] M. R. Krom, Cartesian products of metric Baire spaces, Proc. Amer. Math. Soc, 42 (1974), 588-594.
  • [8] R. A. McCoy, A Baire space extension, Proc. Amer. Math. Soc, 33 (1972), 199-202.
  • [9] R. A. McCoy,A filter characterizationof regularBaire spaces, Proc. Amer. Math. Soc, 40 (1973), 268-270.
  • [10] J. C. Oxtoby, Cartesian products of Baire spaces, Fund. Math., 49 (1961), 157-166.
  • [11] J. C. Oxtoby,Measure and Category, Springer-Verlag, New York, 1971.
  • [12] J. R. Porter and C. Votaw, S(a) spaces and regular Hausdorff extensions, Pacific J. Math., 45 (1973), 327-345.
  • [13] F. D. Tall, An alternativeto the continuumhypothesis and its uses in general topology, Notices Amer. Math. Soc, 20 (1973).
  • [14] H. E. White, Topological spaces that are a-favorable for a player with perfect information,Notices Amer. Math. Soc, 20 (1973).